MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dyspnea (1816); Hypersensitivity/Allergic reaction (1907); Pain (1994); Rash (2033)
Date of Event 11/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an allergic reaction was suspected.On (b)(6) 2020, a 2.25 x 24 synergy stent was advanced and deployed at the target lesion.The procedure was completed and no patient complications resulted in relation to this event.In (b)(6) 2020, following the procedure and within 30 days of the stent implant, the patient broke out in a rash and experienced shortness of breath.The rash was noted to come and go and appeared as a round red circle, which itched and was sometimes painful.No further patient complications were reported in relation to this event.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11856424
Report Number2134265-2021-06584
Device Sequence Number19088033
Product Code NIQ
UDI-Device Identifier08714729840206
UDI-Public08714729840206
Combination Product (Y/N)Y
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/02/2022
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0025010373
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;